HW Broer
HW Broer
Bernoulli Institute, University of Groningen
Geverifieerd e-mailadres voor rug.nl - Homepage
Geciteerd door
Geciteerd door
Quasi-periodic motions in families of dynamical systems: order amidst chaos
HW Broer, GB Huitema, MB Sevryuk
Springer, 1996
Invariant manifolds for semilinear partial differential equations
PW Bates, CKRT Jones, HW Broer, F Takens
Teubner 2, 1-38, 1989
Unfoldings and bifurcations of quasi-periodic tori
HW Broer, GB Huitema, F Takens, BLJ Braaksma
Amer Mathematical Society, 1990
Dynamical systems and chaos
HW Broer, F Takens
Springer 172, 133-133, 2011
Towards global models near homoclinic tangencies of dissipative diffeomorphisms
H Broer, C Simó, JC Tatjer
Nonlinearity 11 (3), 667, 1998
Subordinate Šil'nikov bifurcations near some singularities of vector fields having low codimension
HW Broer, G Vegter
Ergodic Theory and Dynamical Systems 4 (04), 509-525, 1984
Formal normal form theorems for vector fields and some consequences for bifurcations in the volume preserving case
H Broer
Dynamical Systems and Turbulence, Warwick 1980, 54-74, 1981
Algorithms for computing normally hyperbolic invariant manifolds
HW Broer, HM Osinga, G Vegter
Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 48 (3), 480-524, 1997
Bifurcations and strange attractors in the Lorenz-84 climate model with seasonal forcing
H Broer, C Simó, R Vitolo
Nonlinearity 15 (4), 1205, 2002
Hill's equation with quasi-periodic forcing: resonance tongues, instability pockets and global phenomena
H Broer, C Simó
Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian …, 1998
Structures in dynamics: finite dimensional deterministic studies
HW Broer, F Dumortier, SJ Van Strien, F Takens
Elsevier, 1991
Quasi-periodic bifurcations of invariant circles in low-dimensional dissipative dynamical systems
R Vitolo, H Broer, C Simó
Regular and Chaotic Dynamics 16 (1), 154-184, 2011
Invariant circles in the Bogdanov-Takens bifurcation for diffeomorphisms
H Broer, R Roussarie, C Simó
Ergodic Theory and Dynamical Systems 16 (6), 1147-1172, 1996
Geometrical aspects of stability theory for Hill's equations
H Broer, M Levi
Archive for rational mechanics and analysis 131 (3), 225-240, 1995
KAM theory: the legacy of Kolmogorov’s 1954 paper
H Broer
Bulletin of the American Mathematical Society 41 (4), 507-521, 2004
Bifurcational aspects of parametric resonance
HW Broer, G Vegter
Dynamics Reported, 1-53, 1992
Resonance tongues in Hill's equations: a geometric approach
H Broer, C Simó
Journal of Differential Equations 166 (2), 290-327, 2000
A normally elliptic Hamiltonian bifurcation
HW Broer, SN Chow, Y Kim, G Vegter
Zeitschrift für angewandte Mathematik und Physik ZAMP 44 (3), 389-432, 1993
The Hopf-saddle-node bifurcation for fixed points of 3D-diffeomorphisms: the Arnol'd resonance web
H Broer, C Simó, R Vitolo
Bulletin of the belgian mathematical society-Simon stevin 15 (5), 769-787, 2008
On a quasi-periodic Hopf bifurcation
BLJ Braaksma, HW Broer
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 4 (2), 115-168, 1987
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20